Rabha Waell Ibrahim
Rabha Waell Ibrahim
Associate professor of Mathematics
Verified email at um.edu.my
Title
Cited by
Cited by
Year
Subordination and superordination for univalent solutions for fractional differential equations
RW Ibrahim, M Darus
Journal of Mathematical Analysis and Applications 345 (2), 871-879, 2008
1112008
On the existence and uniqueness of solutions of a class of fractional differential equations
RW Ibrahim, S Momani
Journal of Mathematical Analysis and Applications 334 (1), 1-10, 2007
1072007
Generalized Ulam–Hyers stability for fractional differential equations
RW Ibrahim
International Journal of mathematics 23 (05), 1250056, 2012
902012
Fractional complex transforms for fractional differential equations
RW Ibrahim
Advances in Difference Equations 2012 (1), 1-12, 2012
612012
Fractional Alexander polynomials for image denoising
HA Jalab, RW Ibrahim
Signal Processing 107, 340-354, 2015
502015
Existence and uniqueness of holomorphic solutions for fractional Cauchy problem
RW Ibrahim
Journal of Mathematical Analysis and Applications 380 (1), 232-240, 2011
502011
Texture enhancement based on the Savitzky-Golay fractional differential operator
HA Jalab, RW Ibrahim
Mathematical Problems in Engineering 2013, 2013
462013
Classes of analytic functions with fractional powers defined by means of a certain linear operator
HM Srivastava, M Darus, RW Ibrahim
Integral Transforms and Special Functions 22 (1), 17-28, 2011
452011
Texture enhancement for medical images based on fractional differential masks
HA Jalab, RW Ibrahim
Discrete dynamics in nature and society 2013, 2013
442013
Denoising algorithm based on generalized fractional integral operator with two parameters
HA Jalab, RW Ibrahim
Discrete Dynamics in Nature and Society 2012, 2012
422012
On a fractional integral equation of periodic functions involving Weyl–Riesz operator in Banach algebras
S Momani, RW Ibrahim
Journal of Mathematical Analysis and Applications 339 (2), 1210-1219, 2008
422008
On subclasses for generalized operators of complex order
M Darus, RW Ibrahim
Far East Journal of Mathematical Sciences 33 (3), 299-308, 2009
412009
Subordination and superordination for analytic functions involving fractional integral operator
RW Ibrahim, M Darus
Complex Variables and Elliptic Equations 53 (11), 1021-1031, 2008
382008
Riesz fractional based model for enhancing license plate detection and recognition
KS Raghunandan, P Shivakumara, HA Jalab, RW Ibrahim, GH Kumar, ...
IEEE Transactions on Circuits and Systems for Video Technology 28 (9), 2276-2288, 2017
352017
Existence of Ulam stability for iterative fractional differential equations based on fractional entropy
RW Ibrahim, HA Jalab
Entropy 17 (5), 3172-3181, 2015
352015
Ulam stability for fractional differential equation in complex domain
RW Ibrahim
Abstract and Applied Analysis 2012, 2012
352012
On generalized Srivastava-Owa fractional operators in the unit disk
RW Ibrahim
Advances in Difference Equations 2011 (1), 1-10, 2011
352011
Ulam-Hyers stability for Cauchy fractional differential equation in the unit disk
RW Ibrahim
Abstract and Applied Analysis 2012, 2012
342012
Fractional differential texture descriptors based on the machado entropy for image splicing detection
RW Ibrahim, Z Moghaddasi, HA Jalab, RM Noor
Entropy 17 (7), 4775-4785, 2015
302015
Coefficient inequalities for a new class of univalent functions
M Darus, RW Ibrahim
Lobachevskii Journal of Mathematics 29 (4), 221-229, 2008
292008
The system can't perform the operation now. Try again later.
Articles 1–20